default search action
"Generalized quasilinearization for singular system of differential equations."
Ahmed R. Abd-Ellateef Kamar et al. (2000)
- Ahmed R. Abd-Ellateef Kamar, Gamal M. Attia, K. Vajravelu, M. Mosaad:
Generalized quasilinearization for singular system of differential equations. Appl. Math. Comput. 114(1): 69-74 (2000)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.